Fixed point results for nonexpansive mappings on metric spaces

    Risultato della ricerca: Article

    3 Citazioni (Scopus)

    Abstract

    In this paper we obtain some fixed point results for a class of nonexpansive single-valued mappings and a class of nonexpansive multi-valued mappings in the setting of a metric space. The contraction mappings in Banach sense belong to the class of nonexpansive single-valued mappings considered herein. These results are generalizations of the analogous ones in Khojasteh et al. [Abstr. Appl. Anal. 2014 (2014), Article ID 325840].
    Lingua originaleEnglish
    pagine (da-a)2011-2020
    Numero di pagine10
    RivistaFilomat
    Volume29
    Stato di pubblicazionePublished - 2015

    Fingerprint

    Nonexpansive Mapping
    Metric space
    Single valued
    Fixed point
    Contraction Mapping
    Multivalued Mapping
    Stefan Banach
    Class

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cita questo

    Fixed point results for nonexpansive mappings on metric spaces. / Vetro, Francesca.

    In: Filomat, Vol. 29, 2015, pag. 2011-2020.

    Risultato della ricerca: Article

    @article{19d4a92f4fae43389552ab884d043225,
    title = "Fixed point results for nonexpansive mappings on metric spaces",
    abstract = "In this paper we obtain some fixed point results for a class of nonexpansive single-valued mappings and a class of nonexpansive multi-valued mappings in the setting of a metric space. The contraction mappings in Banach sense belong to the class of nonexpansive single-valued mappings considered herein. These results are generalizations of the analogous ones in Khojasteh et al. [Abstr. Appl. Anal. 2014 (2014), Article ID 325840].",
    author = "Francesca Vetro",
    year = "2015",
    language = "English",
    volume = "29",
    pages = "2011--2020",
    journal = "Filomat",
    issn = "0354-5180",
    publisher = "Universitet of Nis",

    }

    TY - JOUR

    T1 - Fixed point results for nonexpansive mappings on metric spaces

    AU - Vetro, Francesca

    PY - 2015

    Y1 - 2015

    N2 - In this paper we obtain some fixed point results for a class of nonexpansive single-valued mappings and a class of nonexpansive multi-valued mappings in the setting of a metric space. The contraction mappings in Banach sense belong to the class of nonexpansive single-valued mappings considered herein. These results are generalizations of the analogous ones in Khojasteh et al. [Abstr. Appl. Anal. 2014 (2014), Article ID 325840].

    AB - In this paper we obtain some fixed point results for a class of nonexpansive single-valued mappings and a class of nonexpansive multi-valued mappings in the setting of a metric space. The contraction mappings in Banach sense belong to the class of nonexpansive single-valued mappings considered herein. These results are generalizations of the analogous ones in Khojasteh et al. [Abstr. Appl. Anal. 2014 (2014), Article ID 325840].

    UR - http://hdl.handle.net/10447/201865

    UR - http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/2015/29-9/29-9-09.pdf

    M3 - Article

    VL - 29

    SP - 2011

    EP - 2020

    JO - Filomat

    JF - Filomat

    SN - 0354-5180

    ER -